American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Nam Q. Le and Ovidiu Savin. On boundary H\"older gradient estimates for solutions to the linearized Monge-Amp\`ere equations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[3] Zhijie Chen and Wenming Zou. On linearly coupled Schr\"odinger systems. Proc. Amer. Math. Soc. 142 (2014) 323-333.
Abstract, references, and article information   
View Article: PDF

[4] Aliang Xia and Jianfu Yang. Regularity of nonlinear equations for fractional Laplacian. Proc. Amer. Math. Soc. 141 (2013) 2665-2672.
Abstract, references, and article information   
View Article: PDF

[5] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part II: Weak solutions. Proc. Amer. Math. Soc. 141 (2013) 1313-1322.
Abstract, references, and article information   
View Article: PDF

[6] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part I: Strong solutions. Proc. Amer. Math. Soc. 141 (2013) 573-583.
Abstract, references, and article information   
View Article: PDF

[7] Xiang-Qing Liu, Jia-Quan Liu and Zhi-Qiang Wang. Quasilinear elliptic equations via perturbation method. Proc. Amer. Math. Soc. 141 (2013) 253-263.
Abstract, references, and article information   
View Article: PDF

[8] Derek Gustafson. A generalized Poincaré inequality for a class of constant coefficient differential operators. Proc. Amer. Math. Soc. 139 (2011) 2721-2728. MR 2801612.
Abstract, references, and article information   
View Article: PDF

[9] Xiaobao Zhu. Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 1637-1644. MR 2763753.
Abstract, references, and article information   
View Article: PDF

[10] Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri. A new approach to the expansion of positivity set of non-negative solutions to certain singular parabolic partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 3521-3529. MR 2661552.
Abstract, references, and article information   
View Article: PDF

[11] Juncheng Wei and Dong Ye. On MEMS equation with fringing field. Proc. Amer. Math. Soc. 138 (2010) 1693-1699. MR 2587454.
Abstract, references, and article information   
View Article: PDF

[12] Nicolai Kutev, Alessandro Oliaro and Petar Popivanov. On the solvability of the characteristic Dirichlet problem for linear degenerate parabolic equations. Proc. Amer. Math. Soc. 138 (2010) 153-163. MR 2550180.
Abstract, references, and article information   
View Article: PDF

[13] Daniel M. Oberlin. Packing spheres and fractal Strichartz estimates in $\mathbb{R}^d$ for $d\geq 3$. Proc. Amer. Math. Soc. 134 (2006) 3201-3209. MR 2231903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yong Zhou. On regularity criteria in terms of pressure for the Navier-Stokes equations in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 134 (2006) 149-156. MR 2170554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vladimir Georgiev and Angel Ivanov. Existence and mapping properties of the wave operator for the Schrödinger equation with singular potential. Proc. Amer. Math. Soc. 133 (2005) 1993-2003. MR 2137865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chiara Boiti and Luisa Zanghirati. Global analytic regularity for non-linear second order operators on the torus. Proc. Amer. Math. Soc. 131 (2003) 3783-3793. MR 1998186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Makhlouf Derridj. Sur l'inégalité de Poincaré, à support compact, pour un ou plusieurs champs de vecteurs. Proc. Amer. Math. Soc. 129 (2001) 2331-2342. MR 1823916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kazuhiro Kurata, Seiichi Nishigaki and Satoko Sugano. Boundedness of integral operators on generalized Morrey spaces and its application to Schrödinger operators. Proc. Amer. Math. Soc. 128 (2000) 1125-1134. MR 1646196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Juncheng Wei. Exact multiplicity for some nonlinear elliptic equations in balls. Proc. Amer. Math. Soc. 125 (1997) 3235-3242. MR 1443172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. M. Troianiello. Weighted norm estimates for oblique derivative problems . Proc. Amer. Math. Soc. 123 (1995) 3655-3663. MR 1307569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Giles Auchmuty and David Bao. Harnack-type inequalities for evolution equations . Proc. Amer. Math. Soc. 122 (1994) 117-129. MR 1219716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lao Sen Yu. Nonlinear $p$-Laplacian problems on unbounded domains . Proc. Amer. Math. Soc. 115 (1992) 1037-1045. MR 1162957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Si Lei Wang. On the weighted estimate of the solution associated with the Schr\"odinger equation . Proc. Amer. Math. Soc. 113 (1991) 87-92. MR 1069695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Valéry Covachev and Vladimir Georgiev. Weighted decay estimate for the wave equation . Proc. Amer. Math. Soc. 112 (1991) 393-402. MR 1055769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Friedmar Schulz. Second-derivative estimates for solutions of two-dimensional Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 111 (1991) 101-110. MR 1031671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Carlos E. Kenig and Christopher D. Sogge. A note on unique continuation for Schr\"odinger's operator . Proc. Amer. Math. Soc. 103 (1988) 543-546. MR 943081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gary M. Lieberman. A generalization of the flat cone condition for regularity of solutions of elliptic equations . Proc. Amer. Math. Soc. 100 (1987) 289-294. MR 884468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Chong Wei Hong. A best constant and the Gaussian curvature . Proc. Amer. Math. Soc. 97 (1986) 737-747. MR 845999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2